MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® NOTEBOOK COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® NOTEBOOK COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NCCPU
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report. a follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The health care provider (hcp) reported that the computer was not working properly.There was no known patient impact reported.
 
Additional Manufacturer Narrative
Analysis found that the unit has an old software present.The unit has been sent to manufacturer for software upgrade and testing.The software was freezing upon exiting sd mode.Reinstalling software would not solve the issue.The hard drive was reimaged.The unit was then tested and passed manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
There was no patient impact.

Brand Name
NIM-ECLIPSE® NOTEBOOK COMPUTER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8518223
Report Number1045254-2019-00193
Device Sequence Number1612813
Product Code GWF
UDI-Device Identifier00613994910677
UDI-Public00613994910677
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCCPU
Device Catalogue NumberNCCPU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1